# SDR IPXA10561595

- Difficulty date: July 26, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N300455
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NAC STRUT NR 1 STRUCTURE OF PANEL NR 434BL FWD UPPER ATTACH AREA IS CHAFED.  REPLACED SPLICE ANGLE IAW SRM 51-40-02 AND SRM 51-10-02-0G, BAC DRW 313N3004.
